# SDR 02080802

- Difficulty date: August 1, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N508NA
- Make and model: Boeing 757256
- Aircraft serial: 26244
- Aircraft time: 21,797 hours, 11,792 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Part time: 21,797 hours, 11,792 cycles
- Component: Fuselage, Boeing, 757256
- Component part number: 757
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BS 1640, RBL 52, WL 208. FLOORBEAM UPPER TEE FOUND TO BE OUT OF LIMITS AT RBL 52 PER SRM 53-00-51. FLOORBEAM REPAIRED PER SRM 53-00-51 FIG. 205, 53-00-51 PG 216, AND SRM 51-20-01. (STANDARD STRAP, ANGLE, ANF FILLER REPAIR.). AIRCRAFT RETURNED TO SERVICE AT COMPLETION OF C-CHECK
